# SDR HALA20240524026

- Difficulty date: May 23, 2024
- Submitted: May 24, 2024
- Operation: Air carrier
- Aircraft: N492HA
- Make and model: Boeing 717-200
- Aircraft serial: 55181
- Aircraft time: 30,441 hours, 45,295 cycles
- Engine: Rroyce BR700715A130
- Engine time: 26,198 hours, 27,945 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Part number: UNKNOWN
- Condition: Stalled
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

ENG L COMP STALL ON TAKE OFF @ 1600' (ATB). PERFORMED EEC 1 BITE - FC 801105 STARTER AIR VALVE OUT OF POSITION. REPLACED #1 ENGINE START VALVE PER AMM 80-11-03. OPS CHECK & LEAK CHECK NEED TO BE ACCOMPLISHED. BORESCOPE INSP PERFORMED NO FINDINGS AMM 72-33-00-200-801. GRND RUN #1 ENG LEAK CK GOOD PERFORMED INSP OF VIGV AND VSV NO FINDINGS AMM 72-33-34-200-801, BBVA RTS TEST AMM 75-32-01-741-801 TEST PASS.
